Article (Scientific journals)
Density formula and concentration inequalities with Malliavin calculus
Nourdin, Ivan; Viens, Frederi
2009In Electronic Journal of Probability, 14, p. 2287-2309
Peer Reviewed verified by ORBi
 

Files


Full Text
707-2414-1-PB.pdf
Publisher postprint (252.92 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Nourdin, Ivan ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Viens, Frederi
Language :
English
Title :
Density formula and concentration inequalities with Malliavin calculus
Publication date :
2009
Journal title :
Electronic Journal of Probability
ISSN :
1083-6489
Publisher :
Institute of Mathematical Statistics, Beachwood, United States - Ohio
Volume :
14
Pages :
2287-2309
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 23 December 2014

Statistics


Number of views
76 (4 by Unilu)
Number of downloads
217 (4 by Unilu)

Scopus citations®
 
75
Scopus citations®
without self-citations
67
WoS citations
 
61

Bibliography


Similar publications



Contact ORBilu